Transplendent Models: Expansions Omitting a Type

Notre Dame Journal of Formal Logic 53 (3):413-428 (2012)
We expand the notion of resplendency to theories of the kind T+p↑, where T is a first-order theory and p↑ expresses that the type p is omitted; both T and p are in languages extending the base language. We investigate two different formulations and prove necessary and sufficient conditions for countable recursively saturated models of PA.
Keywords models of arithmetic   resplendent models   standard cut   satisfaction classes
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 13,048
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
John T. Baldwin (1990). The Spectrum of Resplendency. Journal of Symbolic Logic 55 (2):626-636.
Roman Kossak (1989). Models with the Ω-Property. Journal of Symbolic Logic 54 (1):177-189.
Cezary Cieśliński (2010). Deflationary Truth and Pathologies. Journal of Philosophical Logic 39 (3):325 - 337.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads

2 ( #399,469 of 1,410,540 )

Recent downloads (6 months)

1 ( #178,988 of 1,410,540 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.